≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Itchy rash still persists after 2 weeks 25Eczema (skin rash) on face only of 7 month old baby 28Infant diaper rash 8Got rashes like chicken pox 3Skin rashes 1Rhus tox and sun rash? 2Skin rashes for my toddler 1Stomach Rash 16Dog with rashes and swollen nipple. 19Re: Barking Cough, Full body rash and sadness from separation 2

 

The ABC Homeopathy Forum

Please Help With Daughter's Rash

Good Day To You All,

My daughter who is now 13 months old has a rash on her skin that we need your help with. This rash suddenly appeared 2 days after her first birthday as a diaper rash which looked like it had spread to the inside of her left leg and appeared also on her left arm. This coincided at a time when she was due for vaccination which she recieved 'Yellow Fever' and 'MMR' we had also changed her milk 10 days before. The rash started to appear on more and more parts of her body; under her arms, her stomach and back, on the back of her hands (not on her palms), her feet and toes (not on the sole). We took her to the pediatrician who prescribed 'Histal' for allergies and a cream ''Elocon'. When this did not work after a week we took her to another pediatrician who after examining her diagonosed her as having 'Atopic Eczema' pointing out the presence of thrush in her rectal area.

She prescribed 'Klarcid',
'Zyrtec', 'Predcort' and 'Mycospec'. After using the medicine she prescribed we began seeing positive results. After the first week the rash started to go away appearing as though they were drying up, At this same time we again changed her milk however.

We took her back to the pediatrician for her to determine her progress for which both she and ourselves tought was good since the rash was now going away, she now recommended a cream 'Elidel' and 'Daktarn' to put in her mouth and take her off 'Predcort' and 'Klarcid'. Taking a five day break between the termination of 'Predcort' and 'Klarcid' we started using the 'Elidel' and 'Daktarn' and continuing the 'Zyrtec' and 'Mycospec' cream, It is at this point of the change in medication that the rash started breaking out again. After a conversation with her on the phone describing the return of the rash and our suspicions of the cream 'Elidel' being the cause she recommended that we change to 'E45' or 'Advantin', we went with 'E45' and also decided to change her milk. After 4 days of using 'E45' we see no sign of change and thinking about taking her back to the pediatricin tomorrow.

This rash is mainly skin colored, and appears to be red on certain parts of her body eg her back, stomach and especially under her neck. We live in Trinidad where it is hot and the rash seems to act-up when it is very hot like when we take her into the car which was out in the sun.

This rash doesn't seem to cause her any discomfort, it doesn't ooze anything it looks sort of like how a chicken's skin might look, skin colored some places reddish in other places, only her fingers look as though it has some slight peeling of the skin, no cold nor cough, sneezing, appetite is good, sleeps well, no family history of anything like this except her grandmother is allergic to sulphur and I break out when I take 'Mortrin' or bitten by red ants. She doesn't drink as much water as she used to and her skin feels very rough.

We would be so very grateful for help in finding the cause and treatment for this rash.

Thank you in advance.
Vejesh
 
  vejesh on 2009-03-30
This is just a forum. Assume posts are not from medical professionals.
Here are some pictures

(This post contains an image. To view the image, please log on.)

 
vejesh last decade
Picture

(This post contains an image. To view the image, please log on.)

 
vejesh last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.